# SDR IPXA2023100963531

- Difficulty date: September 25, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N616UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64262
- Aircraft time: 17,050 hours, 2,555 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** LIGHTNING STRIKE DAMAGE FOUND ON LEFT SIDE OF FUSELAGE @STA 880, BWL 118.  DAMAGE CENTERED AROUND 4 RIVETS APPROXIMATELY 1INCH APART.***SM EVAL REQ*** ACCOMPLISHED LIGHTNING STRIKE INSPECTION IAW AMM 5-51-13.  NO OTHER FAULTS FOUND. WILL REQUIRE 13 HOURS FOR 2EA SHEETMETAL MECHANICS AND 6 HOURS LMX TO OPEN FOR ACCESS
